MAUDE Adverse Event Report: KREG MEDICAL CATALYST BARIATRIC BED; CATALYST BED

KREG MEDICAL CATALYST BARIATRIC BED; CATALYST BED
Model Number ASM100112
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant, the patient was observed to be restless and leaning toward the left side of the bed.At the time of the incident, the patient was unattended, and both side rails were found to be in the lowered position.A post-preventive maintenance inspection was conducted to assess the bed's functionality.The bed was confirmed to be operating as intended.The incident appears to have resulted from the user not adhering to the labeling instructions and not utilizing the bed's safety features appropriately.The ifu includes instructions/cautions for the users such as: "all side rails must be in fully raised and locked positions in the below cases: bed is moved with patient.Bed is in standing position bed is in x-hale chair position.Bed is functioning.Patient is left un-attended in bed." "it is recommended that the bed exit alert always be engaged to minimize the risk of unsafe movement of patient.".
 
Event or Problem Description
The patient was restless and was leaning towards the left side of the bed.Both the head and foot rails were down.The nurse had left the room to find another staff member to move the patient.In that time, the patient rolled over and fell onto the floor.The patient suffered some bleeding.A ct scan was done post the fall which was negative.

Brand Name
CATALYST BARIATRIC BED
Common Device Name
CATALYST BED
Manufacturer (Section D)
KREG MEDICAL
1940 janice ave
melrose park IL 60160
Manufacturer (Section G)
KREG MEDICAL
1940 janice ave
melrose park IL 60160
Manufacturer Contact
shweta khande
1940 janice ave
melrose park, IL 60160
3122757017
MDR Report Key22101093
Report Number3005179379-2025-00011
Device Sequence Number18252030
Product Code OSI
UDI-Device Identifier00850520008020
UDI-Public(01)00850520008020(11)240315
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberASM100112
Device Lot Number5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown